Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Eigenvalue bounds for the singular Sturm–Liouville problem with a complex potential

Brown, B.M. and Langer, M. and Marletta, M. and Tretter, C. and Wagenhofer, M. (2003) Eigenvalue bounds for the singular Sturm–Liouville problem with a complex potential. Journal of Physics A: Mathematical and Theoretical, 36 (13). pp. 3773-3787. ISSN 0305-4470

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

The main objective of this paper is to report on a recent algorithm to enclose the eigenvalues of non-selfadjoint singular Sturm–Liouville problems.

Item type: Article
ID code: 35434
Keywords: linear algebra, numerical analysis , Sturm-Liouville theory, Eigenvalue problems, computational physics, Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 04 Nov 2011 15:16
    Last modified: 10 Jul 2012 10:58
    URI: http://strathprints.strath.ac.uk/id/eprint/35434

    Actions (login required)

    View Item